Alert archive / Idaho / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS Pocatello, ID

June 15, 2015Bingham County, Bonneville County, Caribou County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jun 15, 2015, 3:40 PM MDT for Bingham County, Bonneville County, Caribou County, Idaho. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 3:40 PM MDT (21:40 UTC)
Expired
Jun 15, 2015, 4:30 PM MDT
In force
50 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bingham County, ID, Bonneville County, ID, Caribou County, ID

The radar

The Pocatello radar (KSFX), 73 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:24 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
2619 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WUUS55 KPIH 152140
SVRPIH
IDC011-019-029-152230-
/O.NEW.KPIH.SV.W.0041.150615T2140Z-150615T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
340 PM MDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BINGHAM COUNTY IN SOUTHEASTERN IDAHO...
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEASTERN IDAHO...
  SOUTH CENTRAL BONNEVILLE COUNTY IN SOUTHEASTERN IDAHO...

* UNTIL 430 PM MDT

* AT 339 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF
  CHESTERFIELD RESERVOIR...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLACKFOOT RESERVOIR...CHESTERFIELD RESERVOIR...HENRY...CUTTHROAT
  TROUT CAMPGROUND AND WESTERN GRAYS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4287 11204 4306 11203 4321 11150 4289 11139
TIME...MOT...LOC 2139Z 255DEG 17KT 4299 11190 

$$

JKEYES
3 follow-up statements
614 
WWUS55 KPIH 152151
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
351 PM MDT MON JUN 15 2015

IDC011-019-029-152230-
/O.CON.KPIH.SV.W.0041.000000T0000Z-150615T2230Z/
BINGHAM ID-CARIBOU ID-BONNEVILLE ID-
351 PM MDT MON JUN 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN BINGHAM...NORTH CENTRAL CARIBOU AND SOUTH CENTRAL
BONNEVILLE COUNTIES...

AT 351 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE OR 
LARGER AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED 9 MILES NORTH OF CHESTERFIELD...OR 10 MILES NORTHEAST OF 
CHESTERFIELD RESERVOIR... MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
BLACKFOOT RESERVOIR...HENRY...CUTTHROAT TROUT CAMPGROUND AND WESTERN
GRAYS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4288 11184 4307 11199 4321 11150 4289 11139
TIME...MOT...LOC 2151Z 255DEG 17KT 4300 11183 

$$

JKEYES
855 
WWUS55 KPIH 152212
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
412 PM MDT MON JUN 15 2015

IDC011-019-029-152230-
/O.CON.KPIH.SV.W.0041.000000T0000Z-150615T2230Z/
BINGHAM ID-CARIBOU ID-BONNEVILLE ID-
412 PM MDT MON JUN 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EASTERN BINGHAM...NORTH CENTRAL CARIBOU AND SOUTH CENTRAL
BONNEVILLE COUNTIES...

AT 411 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HENRY...OR NEAR BLACKFOOT RESERVOIR...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
NORTHERN BLACKFOOT RESERVOIR AND WESTERN GRAYS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4294 11164 4310 11164 4313 11147 4302 11144
      4289 11139
TIME...MOT...LOC 2211Z 265DEG 25KT 4299 11152 

$$

JKEYES
593 
WWUS55 KPIH 152225
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
425 PM MDT MON JUN 15 2015

IDC011-019-029-152233-
/O.EXP.KPIH.SV.W.0041.000000T0000Z-150615T2230Z/
BINGHAM ID-CARIBOU ID-BONNEVILLE ID-
425 PM MDT MON JUN 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BINGHAM...NORTH
CENTRAL CARIBOU AND SOUTH CENTRAL BONNEVILLE COUNTIES WILL EXPIRE AT
430 PM MDT...
    
REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR THE SAME 
STORM ACROSS NORTHEASTERN CARIBOU AND SOUTHEASTERN BONNEVILLE 
COUNTIES UNTIL 445 PM MDT...

LAT...LON 4294 11164 4310 11164 4313 11147 4302 11144
      4289 11139
TIME...MOT...LOC 2220Z 255DEG 17KT 4299 11152 

$$

JKEYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:34 PM MDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 15, 1:34 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
134 PM MDT MON JUN 15 2015

.SHORT TERM...TONIGHT THROUGH THU AFTERNOON. STORM PREDICTION
CENTER EXPECTS TO ISSUE A SEVERE THUNDERSTORM WATCH FOR PORTIONS
OF THE FORECAST AREA FOR THIS AFTERNOON AND EVENING. NEARLY THE
ENTIRE FORECAST AREA...OUTSIDE OF THE CENTRAL IDAHO MOUNTAINS...IS
IN A MARGINAL AREA. SOME EASTERN COUNTIES ARE IN SLIGHT RISK.

THE LOW GENERATING THE LOW-LEVEL CONVERGENCE AND BRINGING WITH IT
THE UNSTABLE AIR IS MOVING THROUGH NORTHERN UT AND WILL PASS
CLOSELY BY AS IT SHIFTS INTO WY AND CO. CAPE EVEN ON THE
CONSERVATIVE GFS IS REGISTERING LARGE PLACES ABOVE 1000 J/KG. THE
MORNING RUN OF THE NAM HAD CAPE AS LARGE AS 3600 J/KG. MAIN FOCUS
IS PLACES SOUTH OF IDAHO FALLS AND EAST OF AMERICAN FALLS. SOME
MORNING CONVECTION AT AROUND 15/0800 MDT PRODUCED A GUST TO 46KT
IN THE BEAR LAKE BASIN.

BY TUE AFTERNOON...THE UPPER LEVEL RIDGE OVER SOUTHERN CA WILL
EXPAND NORTHWARD AND PUSH THE UNSTABLE BOUNDARY AREA MORE INTO
MONTANA...WITH THE THUNDERSTORM THREAT LIMITED TO THE ID-MT BORDER
REGION. FOR THE REMAINDER OF THE PERIOD...THE STABLE AND DRY
WEST- SOUTHWEST UPPER LEVEL FLOW WILL MEAN A QUIET PERIOD FOR WED
AND THU AFTERNOONS/EVES. LOOK FOR WARMING AS SKIES CLEAR AND THE
WARMER AND DRIER AIRMASS SURGES NORTHWARD. OUTSIDE OF
THUNDERSTORMS...DO NOT FORSEE ANY SIGNIFICANT WIND.

.LONG TERM...THU NIGHT THROUGH NEXT MON NIGHT. THE STRONG RIDGING
WILL MEAN A PROLONGED PERIOD OF SUNNY SKIES WITH A TROUGH ON FRI
AFTERNOON AND EVENING POSSIBLY GENERATING SOME MOUNTAIN AND
HIGHLAND SHOWERS AND THUNDERSTORMS. NO MAJOR FRONT EXPECTED DURING
THIS TIME. TEMPERATURES ABOVE NORMAL AND VERY DRY CONDITIONS FOR
THE SNAKE RIVER PLAIN AND POINTS SOUTH. EVEN FOR THE
MOUNTAINS...ONLY A SLIGHT CHANCE TO LOW CHANCE FOR
PRECIPITATION/THUNDERSTORMS. MODERATE TO STRONG WIND POSSIBLE WITH
THE FRI TROUGH...BUT SHOULD STAY BELOW ADVISORY CONDITIONS.

MESSICK

&&
.AVIATION...SHOWERS AND THUNDERSTORMS WILL BE AROUND THROUGH
SUNSET...WITH A GRADUAL DECREASE IN COVERAGE OVERNIGHT. THE LAST
AIRPORT THAT COULD SEE SHOWERS WILL BE KIDA AND THE RISK FOR THAT
SHOULD END AROUND 8-9Z. WINDS OVER 40KTS AND HAIL ARE THE MAIN
THREATS WITH STORMS. STORMS WILL REDEVELOP TOMORROW AFTERNOON...BUT
MOSTLY ACROSS THE NORTHERN HALF OF EASTERN IDAHO. KPIH AND KBYI
SHOULD BE IN THE CLEAR...BUT EXPECT AT LEAST VCTS FOR KSUN AND KIDA.
AGAIN...WINDS OVER 40KTS AND HAIL WILL BE POSSIBLE TOMORROW. THE
THREAT FOR HEAVY RAIN IS MUCH SMALLER...BUT NOT NECESSARILY ZERO.
KEYES

&&
.FIRE WEATHER...SHOWERS AND THUNDERSTORMS TODAY WILL WIND DOWN AFTER
SUNSET ACROSS THE REGION...WITH REDEVELOPMENT ACROSS THE NORTHERN
HALF OF EASTERN AND CENTRAL IDAHO TOMORROW AFTERNOON AND EVENING.
WITH SLIGHTLY DRIER AIR IN PLACE...THE THREAT FOR RAINFALL OVER 0.10
INCHES IS LOWER OVERALL BUT SOME ISOLATED POCKETS OVER THAT ARE
POSSIBLE. AFTER THAT...THE PATTERN SHIFTS NORTHWARD A BIT MORE. THAT
MEANS THE BULK OF THE STORM TRACK REMAINS FAR ENOUGH NORTH...EXCEPT
FOR OCCASIONAL CHANCE OF A FEW STORMS ACROSS THE CENTRAL MOUNTAINS
ALONG THE MONTANA BORDER. FARTHER SOUTH...EXPECT GUSTY WINDS AND DRY
AIR TO CONTINUE THE PROCESS OF DRYING THINGS OUT.  KEYES

&&
.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

In the hours before

Special weather statement, Jun 15, 2:38 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
238 PM MDT MON JUN 15 2015

IDZ019-020-023-152200-
UPPER SNAKE RIVER PLAIN ID-CARIBOU HIGHLANDS ID-
UPPER SNAKE HIGHLANDS ID-
238 PM MDT MON JUN 15 2015

...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH AFFECTING SOUTHEASTERN
JEFFERSON...NORTHEASTERN CLARK...FREMONT...NORTHERN BONNEVILLE...
MADISON AND TETON COUNTIES UNTIL 400 PM MDT...

AT 237 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHER TO NEAR VICTOR...AND
MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
REXBURG...DRIGGS...ASHTON...FELT...MARYSVILLE...LORENZO...VICTOR...
SUGAR CITY...TETON...PARKER...TETONIA...DRUMMOND...EGIN...PONDS
LODGE...LAST CHANCE...ISLAND PARK RESERVOIR...MACKS INN...ST
ANTHONY...ARCHER AND CHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR THE TETON RIVER OR SOUTH FORK OF THE SNAKE RIVER...GET OUT
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN IDAHO.

LAT...LON 4357 11109 4370 11191 4456 11170 4446 11109
      4413 11109 4412 11105 4366 11105
TIME...MOT...LOC 2037Z 194DEG 27KT 4371 11181 4361 11119

MESSICK
Local storm report, Jun 15, 2:40 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
240 PM MDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             3 E POCATELLO           42.88N 112.41W
06/15/2015  M0.50 INCH       BANNOCK            ID   NWS EMPLOYEE

            ON THE EAST BENCH NEAR THE HOSPITAL.

&&

JKEYES
Special weather statement, Jun 15, 2:42 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
242 PM MDT MON JUN 15 2015

IDZ019>021-023-152215-
UPPER SNAKE RIVER PLAIN ID-LOWER SNAKE RIVER PLAIN ID-
CARIBOU HIGHLANDS ID-UPPER SNAKE HIGHLANDS ID-
242 PM MDT MON JUN 15 2015

...SOUTHEASTERN BINGHAM...SOUTHEASTERN JEFFERSON...NORTHEASTERN
BANNOCK...NORTHWESTERN CARIBOU...NORTHEASTERN BONNEVILLE...
SOUTHEASTERN MADISON AND SOUTHERN TETON COUNTIES UNTIL 415 PM MDT...

AT 242 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF FORT HALL LINCOLN CREEK LODGE...MOVING NORTHEAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...BLACKFOOT...SWAN VALLEY...GOSHEN...RIRIE RESERVOIR...
AMMON...SHELLEY...VICTOR...IONA...UCON...RIRIE...FIRTH...FORT HALL
LINCOLN CREEK LODGE...ARCHER...BONE...BASALT...CUTTHROAT TROUT
CAMPGROUND...TRAIL CREEK CAMPGROUND...HEISE AND WAPELLO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN IDAHO.

LAT...LON 4290 11190 4318 11239 4386 11167 4362 11108
TIME...MOT...LOC 2042Z 224DEG 31KT 4311 11205

MESSICK
Local storm report, Jun 15, 2:55 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
255 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 WSW VICTOR            43.59N 111.18W
06/15/2015  M0.50 INCH       TETON              ID   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL.

&&

GWICKLUN
Local storm report, Jun 15, 3:05 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
305 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             5 S DRIGGS              43.65N 111.11W
06/15/2015  M0.25 INCH       TETON              ID   TRAINED SPOTTER

            SMALL HAIL AND WINDS 10 TO 15 MPH.

&&

GWICKLUN
Local storm report, Jun 15, 3:19 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
319 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             5 N PORTNEUF GAP        42.87N 112.34W
06/15/2015  M0.25 INCH       BANNOCK            ID   TRAINED SPOTTER

            FELL IN IN FIRST 5 MINUTES AND 0.20 INCHES IN 10 MINUTES.

&&

GWICKLUN

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:39 AM MDTSpecial Weather StatementPIHCaribou2 hr
Jun 15, 2:03 PM MDTSpecial Weather StatementPIHBingham87 min
Jun 15, 2:33 PM MDTSpecial Weather StatementPIHTeton27 min
Jun 15, 2:38 PM MDTSpecial Weather StatementPIHFremont, Madison, Teton82 min
Jun 15, 2:42 PM MDTSpecial Weather StatementPIHBonneville, Madison93 min
Jun 15, 2:50 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Bonneville, Caribou55 min
Jun 15, 3:46 PM MDTSpecial Weather StatementPIHCassia59 min
Jun 15, 3:54 PM MDTSevere Thunderstorm WarningPIHBonneville, Jefferson, Madison27 min
Jun 15, 4:03 PM MDTTornado WarningPIHBingham, Bonneville, Caribou42 min
Jun 15, 4:19 PM MDTSevere Thunderstorm WarningPIHBonneville, Jefferson, Madison, Teton56 min
Jun 15, 4:22 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida38 min
Jun 15, 4:44 PM MDTSpecial Weather StatementPIHCaribou31 min
Jun 15, 4:53 PM MDTTornado WarningPIHBonneville, Caribou22 min
Jun 15, 5:01 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Cassia, Power44 min
Jun 15, 5:25 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida, Power35 min
Jun 15, 5:45 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Bonneville, Caribou, Power60 min
Jun 15, 5:58 PM MDTSevere Thunderstorm WarningPIHBingham, Cassia, Power47 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.